# SDR 250TR0025

- Difficulty date: October 1, 2003
- Submitted: October 10, 2003
- Operation: Air carrier
- Aircraft: N250TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22597
- Aircraft time: 46,796 hours, 26,003 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 1 Slat
- Component: Nr 1 Slat
- Component part number: 6546421221
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 LEADING EDGE SLAT FOUND DELAMINATED.  REPLACED NR 1 LEADING EDGE SLAT ASSY PER MM 27-81-21.
